By Topic

Moments of Gaussian processes in terms of generalized multidimensional Hermite polynomials (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

New properties are derived for the moments of real and of complex Ganssian processes. The present analysis shows that all the properties of the multidimensional generalized Hermite polynomials can readily be transcribed into properties of Gaussian processes. Our results are general and hold for processes that are not necessarily of zero mean or stationary; the covariance matrix may be symmetric or nonsymmetric.

Published in:

Information Theory, IEEE Transactions on  (Volume:15 ,  Issue: 5 )